# SDR DHL2004366007

- Difficulty date: November 9, 2004
- Submitted: November 9, 2004
- Operation: Air carrier
- Aircraft: N366DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 249
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: C200601004
- Part serial: 067
- Condition: Damaged
- Location: Nr 1
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BRAKE TEMP INDICATOR FLUCTUATED +/- 30 DEGREES ON TAXI IN.  NR 1 WHEEL ASSY DAMAGED FROM NR 1 BRAKE.  FOUND NR 1 BRAKE TEMP SENSOR DAMAGED BECAUSE NR 1 BRAKE ASSY.  ALSO, DAMAGED REPLACED NR 1 BRAKE ASSY IAW M/M 32-42-27.  OPS CK AND LEAK CK GOOD.  REPLACED NR 1 MLG WHEEL ASSY IAW M/M 12-37-32.  OPS CK GOOD.
